# SDR ASMF200705003

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 47,471 hours, 32,465 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A LOW HYDRAULIC LEVEL WAS DETECTED IN THE LT SYSTEM WITH AN INDICATION OF 6 QUARTERS. DURING MAINTENANCE INSPECTION, THE LEAK WAS CONFIRMED IN THE LT MAIN WHEEL WELL, SO AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK, HYDRAULIC LINE AND TEE WERE REPLACED IAW MM 20-10-13, TESTED CORRECT.
